MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 32MM STD LFIT V40 HEAD; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH 32MM STD LFIT V40 HEAD; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 6260-9-132
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Inflammation (1932); Injury (2348); Reaction (2414)
Date of Event 06/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.A review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
It was reported that the patient's left hip was revised due to metallosis.Intra- operatively, a black substrate was noted about the head and trunnion, and a significant amount of black tissue was observed in the patient.A meridian stem and a 32 +0 lfit v40 head were revised to a ceramic head with sleeve and a poly liner.Rep reported that no further information is available.

Brand Name
32MM STD LFIT V40 HEAD
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8748267
Report Number0002249697-2019-02430
Device Sequence Number1708688
Product Code JDI
UDI-Device Identifier07613327013047
UDI-Public07613327013047
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K173499
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Catalogue Number6260-9-132
Device Lot Number49179801
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/04/2019
Initial Report FDA Received Date07/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR